Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had pink urine discharge. Formation of cyst on my penis which oozes out puss. What is the cause?

I had pink urine for about two weeks, then it discontinued and a cyst like and open cut appeared on my penis under the head. It oozes out puss, and recently the foreskin by the tip has been swollen. It causes great discomfort and I noticed that on the other gland under my tip, another cyst is forming. What could be wrong?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed what is calld as Paraphimosis.

However this can be confirmed only on clinical examination .

Please confirm qualified Urologist for clinical assessment .If there is constricting band you may need to undergo minor surgery to cut the band to release the pressure .or may need to get circumcised .

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor